# SDR MYWA100063

- Difficulty date: April 10, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,464 hours, 23,787 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Flutter
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM - DURING APPROACH, FLUTTERING WAS FELT WITH FLAPS EXTENDED.
